Although receiving too much Docefrez is unlikely because it is administered by a healthcare provider, an overdose could happen if the dosage is miscalculated. In the case of an overdose, symptoms may include vomiting, severe bone marrow depression, and breathing problems. Treatment for this type of overdose may include administering certain medications and managing any symptoms that occur.
Can You Use Too Much Docefrez?Docefrez™ (docetaxel) is a prescription medication approved to treat advanced breast cancer and non-small cell lung cancer, after other treatments have failed. It is also approved to treat hormone refractory prostate cancer. As with most medicines, it is possible to use too much Docefrez.
The specific effects of an overdose would likely vary, however, depending on a number of factors, such as the Docefrez dosage and whether it was combined with any other medications or substances.
Effects of an OverdoseA Docefrez overdose is unlikely to occur, as the medication is given by a healthcare provider in a healthcare setting. However, because the medication is dosed based on height and weight, a miscalculation of the dose could result in too much Docefrez being given.
Based on the effects of the medication in the body and reports of overdoses, people who receive too much Docefrez may develop the following symptoms:
- Severe bone marrow depression, which could cause problems such as:
- Infections due to low white blood cells
- Anemia due to low red blood cells
- Bleeding problems due to low platelets
- Nerve problems, such as tingling, burning, pricking, numbness, or pain, especially in your hands or feet
- Mouth sores
- Weakness or lack of strength
- Skin reactions, including redness, swelling, and peeling of the skin
- Swelling from fluid retention, usually of the legs, ankles, and feet
- Shortness of breath
- Increase in liver enzymes.